# SDR RAIA201511160001

- Difficulty date: November 16, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 34,499 hours, 19,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SWING ARM EMERGENCY LIGHT IS INOPERATIVE.  R & R PAX DOOR SWING ARM EMERGENCY LIGHT INOPERATIVE BULBS.  OPS CHECK GOOD.
